# SDR SWAA2024040357803

- Difficulty date: February 29, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 59,151 hours, 35,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 294-312 Rbl15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN STA294.5 TO STA312 AND RBL15 FWD GALLEY AND LAV 2024-164824<[01] REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED ON FLOOR STRUCTURE BETWEEN STA294.5 TO STA312 AND RBL15 FWD GALLEY AND LAV. IAW B737-700 SRM 51-40-02-0G-0 SRM 51-10-02-0G-0 ITEM 9 .AND DWG 141A5400 SHEET 92 REV-.SEE INDIVIDUAL SIGN OFFS BELOW;[02] COMPLETED JOB
